# SDR DALA1219519255

- Difficulty date: March 22, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STR 20L, JUST BEHIND AND ABOVE LEFT W/W EXTERNAL FUSELAGE.  INSTALLED REPAIR DOUBLER PER DRAWING SG09530021 BY STA 1060 AND REF MD 90 SRM 53-10-01.
